# SDR AALA202406064494

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft time: 24,327 hours, 9,723 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ARMING LEVER ON DOOR 3R IS LOOSE WHEN ARMED. TIGHTENED LOOSE FASTENER ON THE 3R DOOR ARMING LEVER IAW AMM 52-22-22, OK FOR CONTINUED SERVICE.
